# SDR QXEA0300234

- Difficulty date: January 31, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,977 hours, 4,657 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND LOWER COWL AFT RIGHT HAND VERTICAL U-CHANNEL IS CRACKED.  REPAIRED IAW RD8/4-71-016.
